# SDR R61A201511190862

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 22,697 hours, 17,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING ODOR.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE RAN BOTH WINDSHIELD HEATS AND ENGINE 1 IAW AMM WITH NO ODOR NOTED.  ACFT IS GOOD FOR SERVICE.
